Why am I having severe memory loss, back pain and acid reflux while on diet product milkshake?
User rating for this question
i was on a diet product milkshake....i went dilusional on ths product....i wasleft with severe memory loss,pain in back and legs along with tingling,,, they say i have acid reflex, with esophgus (spasms)...it has ruined my life this is all i think about....my husband is at his wits end ..where do i go with this ???? MY MIND IS NOT THE SAME AT ALL ....HELP.....
Posted Sat, 25 Jan 2014 in Brain and Spine
Answered by Dr. T Shobha Deepak 52 minutes later
Brief Answer: Diet and lifestyle modification Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day I do understand your problem and my sympathy is with you.\ Rest be assured everything can be taken care off. It requires a bit of time and patience. I would suggest you the following 1. Consume plenty of oral fluids: Consume 2-3 liter of water everyday 2. Discontinue crash diet and diet milkshake completely 3. Stress, worry and weather are known to aggravate acidity and reflux problem: Relaxation by exercise especially brisk walking for 30 minutes at a stretch everyday is the best form of exercise for all age group and will help in relaxation. 4. Combination of Pantoprozole and Domperidone will help in reducing acidity and reflux. 5. Consume high fiber diet: 2 servings of vegetable salad and 2 servings of whole fruits will provide the daily requirement of fibre 6. 2 glasses of milk: It will provide the much needed nutrients. Do no worry, things can be taken care off. I would advise you to follow it and definitely there should be improvement even in memory function. Good food, Good exercise keeps the body and mind active and healthy In case you need any further assistance will be glad to assist you Take Care Best Regards Dr T Shobha XXXXXXX MBBS MD
Follow-up: Why am I having severe memory loss, back pain and acid reflux while on diet product milkshake? 1 hour later
Answered by Dr. T Shobha Deepak 8 hours later
Brief Answer: Gerd causes hyperactive airway Detailed Answer: Namasthe Greetings Stress and worry worsen nutcracker oesophagus. Severe or significant acid reflux into the oesophagus which in turn may spill in the airway leads to increased reactivity of airway and may cause shortness of breath. Following the previous advice will definitely help. Also discuss with your Physician for considering use of Calcium channel blockers for nutcracker oesophagus. Take care Best Regards Dr T Shobha Deepak